# SDR UPS803667

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 1406-1324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND INNER DOUBLER FROM PREVIOUS REPAIR AT STA 1306 TO 1324 BETWEEN LONGS 24L TO 25L DAMAGED.  REPAIRED IAW SRM 51-1-8.
